MathSciNet Relay Station
MathSciNet bibliographic data
MR2869029 (2012k:11054) 11F41 (11F11 11F75)
Marshall, Simon Erratum to "Mass equidistribution for automorphic forms of cohomological type on $GL\sb {2}$'' [MR2813338]. J. Amer. Math. Soc. 25 (2012), no. 2, 615–616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement